# SDR DLM88001845

- Difficulty date: September 22, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 22,518 hours, 17,753 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 20 MINS OF CLIMB POWER WITH  ENG ANTI-ICE IN USE FOR 10 MINS.  THERE WAS REPORT OF FUMES IN CABIN.  SMOKE ALARM SOUNDED FROM AFT LAV.  FUMES CLEARED QUICKLY.  PERFORM OPN 5088 AND DUCT BURN OUT.
